MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/00494755211053194

Медицинская библиотека · Tropical doctor · 2021

Linezolid-Associated Posterior Reversible Leuco-encephalopathy Syndrome in a Patient with Disseminated Tuberculosis.

Tomar Laxmikant Ramkumarsingh, Pandita Neha, Arya Sakshi, Agrawal C S

Клинический случайСтатьяПеревод в очереди

Аннотация

Neurological side-effects of linezolid manifesting as a posterior reversible leuco-encephalopathy syndrome (PRES) is rare. Early identification of this offending drug might reverse this catastrophic event. We report a 45-year-old female, who was diagnosed as a case of disseminated tuberculosis and was treated with antitubercular drugs (ATT), but later developed ATT-induced hepatitis. She was then put on modified ATT (moxifloxacin, terizidone, and linezolid). In the next two days she developed an altered sensorium. Brain imaging was suggestive of PRES. Linezolid was withdrawn, following which she showed an excellent clinical and radiological recovery.

Для цитирования: Tomar Laxmikant Ramkumarsingh, Pandita Neha, Arya Sakshi, Agrawal C S. Linezolid-Associated Posterior Reversible Leuco-encephalopathy Syndrome in a Patient with Disseminated Tuberculosis.. Tropical doctor. 2021. DOI: 10.1177/00494755211053194.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.